Symptoms of coming off steroids too quickly

Distress or confusion tends to be episodic in nature. Once an episode has passed or if the psychiatric drug is not helping we may wish to stop taking the drug. If we want to reduce or stop our dependence on psychiatric medication, it is important to develop other ways of balancing mood and dealing with difficult mind states. It is also important to develop a support network around you that will support you in this coming off process. We recommend where possible people work collaboratively with their prescriber to negotiate the coming off process. Reducing medication can be a difficult process so it is important to prepare well before starting a reduction process.

Karen…. that’s so awful that you went thru it with both your parents. You and I have a lot in common. My dad has something called Frontal Lobe Lewy Body Dementia and hallucinates and has delusions of people trying to hurt him. It’s heartbreaking. Now my mom is showing signs of memory problems and personality changes (she says cruel things to me and it’s like she has no filter). But I can’t get her to go get diagnosed from a doctor because if I just mention her memory or personality changes she gets mad! And now she won’t go to the doctor because she finds fault with all of them. So I don’t know what to do……

‘I also experienced chronic fatigue, internal tremors, startling easily, sensitivity to light and sound, sensory overload, anger, brain zaps, pressure behind my eyes, tired eyes, extreme fear, panic, confusion, being unable to speak, being unable to move, my brain feeling sick, my heart beating fast when I stood up, mental turmoil, night terrors, hypnagogic hallucinations, night sweats, gasping in my sleep, feeling unwell after a bath/shower, severe difficulty waking up in the morning, feeling drowsy and stuck until several hours after waking, feeling drugged and toxic after napping and sleeping, a sensation of my brain moving from side-to-side, squeezing/tight sensation inside my head, right eye-brow pulling upwards, a chemical “metally” sensation in my forehead, vibrating and electrical sensation in my head, being unable to cope with everyday tasks, deterioration in mood, agitation, feeling like my brain was shutting down, light-headed when I stood up, feeling like my body was rocking as if on a boat, feeling catatonic, scrambled thinking, feeling as if there was a block in my thinking, difficulty planning, difficulty carrying out sequential tasks, and feeling detached from my environment.’

Symptoms of coming off steroids too quickly

symptoms of coming off steroids too quickly

Media:

symptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quicklysymptoms of coming off steroids too quickly

http://buy-steroids.org